Roberto Natalini
Roberto Natalini
Istituto per le Applicazioni del Calcolo, Consiglio Nazionale delle Ricerche, CNR
Verified email at cnr.it - Homepage
TitleCited byYear
Convergence to equilibrium for the relaxation approximations of conservation laws
R Natalini
Communications on pure and applied mathematics 49 (8), 795-823, 1996
2791996
Weak solutions to a hydrodynamic model for semiconductors and relaxation to the drift-diffusion equation
P Marcati, R Natalini
Archive for rational mechanics and analysis 129 (2), 129-145, 1995
2231995
Global existence of smooth solutions for partially dissipative hyperbolic systems with a convex entropy
B Hanouzet, R Natalini
Archive for Rational Mechanics and Analysis 169 (2), 89-117, 2003
1972003
Discrete kinetic schemes for multidimensional systems of conservation laws
D Aregba-Driollet, R Natalini
SIAM Journal on Numerical Analysis 37 (6), 1973-2004, 2000
1632000
relaxation problems'
R Natalini
Analysis of systems of conservation laws 99, 128, 1998
1541998
Asymptotic behavior of smooth solutions for partially dissipative hyperbolic systems with a convex entropy
S Bianchini, B Hanouzet, R Natalini
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2007
1412007
Large time behavior of the solutions to a hydrodynamic model for semiconductors
R Natalini, T Luo, Z Xin
SIAM Journal on Applied Mathematics 59 (3), 810-830, 1998
1341998
Convergence of numerical schemes for viscosity solutions to integro-differential degenerate parabolic problems arising in financial theory
M Briani, C La Chioma, R Natalini
Numerische Mathematik 98 (4), 607-646, 2004
1262004
A discrete kinetic approximation of entropy solutions to multidimensional scalar conservation laws
R Natalini
Journal of differential equations 148 (2), 292-317, 1998
1261998
The bipolar hydrodynamic model for semiconductors and the drift–diffusion equations
R Natalini
Journal of mathematical analysis and applications 198 (1), 262-281, 1996
1171996
Convergence of relaxation schemes for conservation laws
D Aregba-Driollet, R Natalini
Applicable Analysis 61 (1-2), 163-193, 1996
1081996
Implicit–explicit numerical schemes for jump–diffusion processes
M Briani, R Natalini, G Russo
Calcolo 44 (1), 33-57, 2007
1032007
Weak solutions to a hydrodynamic model for semiconductors: the Cauchy problem
P Marcati, R Natalini
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 125 (1 …, 1995
1031995
Numerical approximations of a traffic flow model on networks
G Bretti, R Natalini, B Piccoli
NHM 1 (1), 57-84, 2006
942006
Fast reaction limit and large time behavior of solutions to a nonlinear model of sulphation phenomena
FR Guarguaglini, R Natalini
Communications in Partial Differential Equations 32 (2), 163-189, 2007
892007
Diffusive BGK approximations for nonlinear multidimensional parabolic equations
F Bouchut, FR Guarguaglini, R Natalini
Indiana University Mathematics Journal, 723-749, 2000
862000
Conservation laws with vanishing nonlinear diffusion and dispersion
PG LeFloch, R Natalini
arXiv preprint arXiv:0711.0411, 2007
802007
The energy transport and the drift diffusion equations as relaxation limits of the hydrodynamic model for semiconductors
I Gasser, R Natalini
Quarterly of Applied Mathematics 57 (2), 269-282, 1999
751999
The p53 protein and its molecular network: modelling a missing link between DNA damage and cell fate
J Eliaš, L Dimitrio, J Clairambault, R Natalini
Biochimica et Biophysica Acta (BBA)-Proteins and Proteomics 1844 (1), 232-247, 2014
672014
Explicit diffusive kinetic schemes for nonlinear degenerate parabolic systems
D Aregba-Driollet, R Natalini, S Tang
Mathematics of computation 73 (245), 63-94, 2004
642004
The system can't perform the operation now. Try again later.
Articles 1–20